MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN RUBY SYSTEM; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN RUBY SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number 08H67-03
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed hemoglobin results generated on the cell dyn ruby instrument.The following data was provided: sample tested multiple times: 8.9 g/dl, 9.3 g/dl, 9.25 g/dl and 6.8 g/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of all complaints associated and a review of complaint trends for the list number was performed.The review did not identify any trends or a product issue could not be identified.Additionally, labeling was reviewed and adequately addressed the issue under review.Based on the information provided, a cause could not be determined; preanalytical factors and sample pathology could not be ruled out.Digital voltage readings were verified, and repeatability tests with quality controls were run.No additional issues were reported.Based on the investigation, no deficiency was identified.

Brand Name
CELL-DYN RUBY SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16132988
Report Number2919069-2023-00002
Device Sequence Number7636319
Product Code GKZ
UDI-Device Identifier00380740099916
UDI-Public00380740099916
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08H67-03
Device Catalogue Number08H67-03
Device Lot Number54994BG96
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown